# SDR 95ZZZX6800

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 4990 · APU Oil System
- Part: Oil
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

IND - FLT 444 - DURING CRUISE, SMOKE STARTED ENTERING CABIN.  DESCENDED TO 8,000 FEET.  FOUND APU OIL OVERSERVICED.  SERVICED APU TO PROPER LEVEL AND REPLACED BOTH COALESCER BAGS, MFG P/N 22D10.  AIR CONDITIONING SYSTEM OPERATION CHECKED NORMAL.  CHECK C-1A - 5-18-95 - MCI.
